MAUDE Adverse Event Report: NATUS MANUFACTURING LIMITED TECA ELITE DISPOSABLE MONOPOLAR NEEDLES

NATUS MANUFACTURING LIMITED TECA ELITE DISPOSABLE MONOPOLAR NEEDLES
Model Number 902-DMF25-S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Part 902-dmf25-s lot# g2009g04 hub pulling off needle when removing from patient.The affected needles are requested to be returned to gort for investigation.
 
Event or Problem Description
Hub is pulling off the needle when removing from patient.

Brand Name
TECA ELITE DISPOSABLE MONOPOLAR NEEDLES
Common Device Name
TECA ELITE DISPOSABLE MONOPOLAR NEEDLES
Manufacturer (Section D)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway h91pd92,
EI 
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway, h91pd92,
EI  
Manufacturer Contact
gráinne walsh
ida business park
gort
galway, h91pd92, 
EI  
MDR Report Key11220385
Report Number3005581270-2021-00001
Device Sequence Number19619984
Product Code IKT
UDI-Device Identifier00382830017534
UDI-Public00382830017534
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K111131
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/30/2023
Device Model Number902-DMF25-S
Device Catalogue Number902-DMF25-S
Device Lot NumberG2009G04
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/20/2021
Initial Report FDA Received Date01/23/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown